# SDR SWAA2024082821316

- Difficulty date: August 1, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT; AFT SHIELD (SIDEPATE) STA. 492-500A HAS CORROSION AT NUTPLATE HOLES.<[01] REMOVED CORROSION PER SRM.51-10-02 ; (MATERIAL REMOVED 0.040 ) FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1 ; REMOVED AND REPLACED PART #143A8126Y38ATSMRO PER SRM. 51-40-02;[02] REMOVED CORROSION PER SRM.51-10-02 ; (MATERIAL REMOVED 0.004 ) FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1 ; REMOVED AND REPLACED PART #143A8126Y38ATSMRO PER SRM. 51-40-02;[03] REMOVED CORROSION PER SRM.51-10-02 ; (MATERIAL REMOVED 0.004 ) FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1 ; REMOVED AND REPLACED PART #143A8126Y38ATSMRO PER SRM. 51-40-02;[04] UPDATED PAPERWORK;[05] UPDATED PAPERWORK;[06] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
